| Catalog Number |
305111 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd needle 26x1/2 rb, the device experienced a broken needle.This event occurred twice.The following information was provided by the initial reporter.The customer stated: caller reported that two of the needles broke when trying to fill the cartage with insulin.Number of occurrences - 2.Did the caller insert the needle into the cartridge and encounter fill resistance? no.Did issue cause any injury? no.Did customer require medical intervention? no.Is product available for return to bd? no.Resolution ¿ caller successfully filled a cartridge with insulin.No further tandem follow up is required.
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Our quality team regularly reviews the collected data for identification of emerging trends.